MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS CLOSED MALE LUER; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS CLOSED MALE LUER; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10012241-0500
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris closed male luer had leakage.The following information was provided by the initial reporter: we¿ve been receiving multiple reports of leakage from the texium tip again.Additional information received from the customer: what was the issue you experienced? leakage from the tip impact or clinical event that occurred to the patient, healthcare provider or user: the patient woke up due to leakage from the tip.Safety impact was not measured.Couldn¿t estimate the amount of leakage.Both safety and efficacy concerns with leakage and less dose administration than intended.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.Not able to assess the adverse events or serious harm caused by administering less dose than intended.
 
Additional Manufacturer Narrative
Three samples model 10012241-0500, lot 25055184 were returned for investigation.The sets were examined for defects and abnormalities.No defects or abnormalities were observed.The sets were pressurized with air under water at 30 psi.All 3 leaked at the male luer of the texium.The customer complaint was verified.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A trend has been identified and actions have been initiated to investigate the issue.Corrective actions taken during this investigation will be implemented in our production process to further increase the robustness and reliability of the device and prevent future occurrences of this type.

Brand Name
BD ALARIS CLOSED MALE LUER
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23578282
Report Number9616066-2025-03500
Device Sequence Number9505226
Product Code FPA
UDI-Device Identifier10885403221705
UDI-Public(01)10885403221705(17)280507(10)25055184
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K053049
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10012241-0500
Device Lot Number25055184
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown